CureZone   Log On   Join
PLEASE HELP!!!FLOXXED by CIPRO and having joint issues!
 
mr.bombastik Views: 1,132
Published: 4 years ago
 

PLEASE HELP!!!FLOXXED by CIPRO and having joint issues!


Hello curezone people, i would liek to ask for advice. I got floxxed from CIPRO which i was taking for my chronci prostatitis, i took dozens before and i never felt anythign strange btu this time i felt so bad i tought i will die. The worst part of it is that after is topped i have now problem with my joints. Every joint in my body hurts, especially shoulder, knees, wrists, ankles, burning pain and also like "needles" sensation, my knees are so sensitive if i touch anythign with them i have sharp pain. I believe it caused me damage but i can recover and also i believe its still inside me so i need to get rrid of it from my tissues. Can you recomend any special threatment to recovr my bons, tissues, joints etc? and also how to get rid of this chemical from my body? thank you very much
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.814 sec, (1)